



AGENDA

IGU Committee Meeting (WOC1 and PGC A)

18-21 February 2013, Rio de Janeiro, Brazil
The Windsor Atlantica Hotel

Monday, 18th February

Arrival of WOC1 / PGC A Members

19:00 - 21:00 Welcome reception

Hotel Windsor Atlantica, 5th floor (casual attire)

Tuesday, 19th February

9:00 - 10:15 PGC A and WOC 1 Joint Plenary Session (75 min)

Paraty Room, 1st floor (business attire)

1. Safety briefing and introduction

Dr. Marcos de Freitas Sugaya, MC (Petrobras)

2. Opening presentations

Welcome

Mr. Jose Jorge de Moraes Junior, Petrobras E&P Executive Manager and meeting host (tbc)

Mr. Denis Krambeck Dinelli, Chairman of WOC 1

Mr. Satoshi Yoshida, Chairman of PGC A

Petrobras Exploration & Production

Mr. Jose Miranda Formigli Filho, Chief E&P Officer (10 min) (tbc)

Petrobras Gas & Energy

Mr. Alcides Santoro, Chief G&E Officer (10 min) (tbc)

Petrobras Biofuels

Mr. Miguel Rossetto, CEO (10 min) (tbc)

The Brazilian Association of Local Distribution Companies (ABEGAS), IGU Charter Member Mr. Luis Domenech, CEO, Regional Coordinator and Member of the Executive Committee of the IGU (10 min)

The Brazilian Institute of Petroleum, Gas and Biofuels (IBP)

Mr. Joao Carlos de Luca, CEO (10 min)





Total do Brasil

Ms. Cynthia Silveira, Chief Gas & Electricity Officer and member of the Executive Committee of the IGU(10 min)

The National Agency of Petroleum, Natural Gas and Biofuels Ms. Magda Chambriard, General Director (10 min)

Q&A (5 min)

10:15-10:30 Coffee Break (15min)

10:30-11:50 PGC A and WOC 1 Joint Plenary Session (cont.)

The Global Gas Flaring Reduction Partnership (20 min) Bent Svensson, GGFR Program Manager, World Bank

Petrobras' Gas Utilisation Optimisation Programme (20 min) Denis Krambeck Dinelli, Gas Production Planning Manager

Wind Energy in Brazil (20 min)
Elbia Melo, CEO, Brazilian Association of Wind Energy

News from the Coordination Committee (20 min)

Mr. Yves Tournie, Secretary of the Coordination Committee

11:50-12:10 PGCA Plenary Session Cabo Frio Room, 1 st floor	11:50-12:10 WOC1 Plenary Session Paraty Room, 1 st floor
3. Advances and next steps for PGC A	3. Advances and next steps for WOC 1
Mr. Satoshi Yoshida, Tokyo Gas	Mr. Denis Krambeck Dinelli, Petrobras
Chairman of IGU PGC A (20 min)	Chairman of IGU WOC 1 (20 min)

12:10-13:30 Lunch (80 min)

Hotel Windsor Atlantica, 4th floor

13:30-15:30 Study group sessions (120 min)

4. Study Group Sessions

SG A.1 Carbon Capture - Cabo Frio A Room	SG 1.1 E&P Technology - Paraty A Room
SG A.2 Renewable Gases - Cabo Frio B Room	SG 1.2 Reserves and Resources - Paraty B Room
SG A.3 Life Cycle Analysis - Cabo Frio C Room	SG 1.3 Gas Rent - Paraty C Room
SG A.4 Unconventional Gas - Cabo Frio D Room	

16:00-18:30 Sugar Loaf Tour

(casual attire)

19:00 - 20:30 Dinner

Aprazivel, Santa Teresa (casual attire)





Wednesday, 20th February (business attire)

9:30-11:00 PGC A Plenary Session	9:30-11:00 WOC 1 Plenary Session		
Cabo Frio A Room	Paraty A Room		
Study Group A.1 Advances and Next steps Carbon Capture and Storage Leader, Mr. Hiromichi Kameyama, Tokyo Gas, Japan (20 min)	Study Group 1.1 Advances and Next Steps Technological Advances in Natural Gas E&P Leader, Mr. Adif Zulkifli, Petronas, Malaysia (20 min)		
Study Group A.2 Advances and Next Steps Natural Gas and Renewable Gas Leader, Mr. Elbert Huijzer, Alliander, Netherlands (20 min)	Study Group 1.2 Advances and Next Steps Assessment of reserves and resources Leader, Dr. Mohamed Kaced (20 min)		
Study Group A.3 Advances and Next Steps LCA Study of the Natural Gas Chain Leader, Ms. Anne Prieur Vernat, GDF Suez, France (20 min) Study Group A.4 Advances and Next Steps	Study Group 1.3 Advances and Next Steps Gas Rent and Mineral Property Rights Leader, Dr. Marcos Sugaya, Petrobras, Brazil (20 min)		
Environmental Aspects of Unconventional Gas Leader, Mr. Mauro Soares, Tecpetrol, Argentina (20 min)			
Analyses and conclusions	Analyses and conclusions		
PGC A Chairman and delegates (10 min)	WOC 1 Chairman and delegates (10 min)		
11:00-11:15 Coffe	11:00-11:15 Coffee Break (15 min)		
11:15-11:30 Joint Plenary Session			
Next Joint Meeting of WOC 1 and PGC A			
Mr. Adif Zulkifli, Petronas, Malaysia			
12:00-13:00 Lunch			





Workshop on Natural Gas Exploration, Production and Sustainability



Venue: Petrobras' R&D Centre Cenpes was recently expanded to become one of the largest in the World, with 300,000 m2 of laboratories, pilot plants, test facilities, offices and conference halls.

Programme

14:00 – 14:20	Opening Presentation
	Mr. Marcos Assayag, Executive Manager, Cenpes
14:20 – 14:40	Technological Challenges of the Brazilian Pre-Salt
	Orlando Jose Soares Ribeiro, General Manager, Production Engineering R&D, Cenpes
14:40 – 15:00	Second Generation Ethanol and Bio-Refineries
	Oscar Rene Chamberlain Pravia, General Manager, Downstream and Biofuels R&D,
	Cenpes)
15:00 – 15:20	Compact and other Advanced GTL Technologies
	Ms. Ana Paula Fonseca, Gas, Energy and Sustainability Coordinator, Cenpes
15:20 – 15:40	Coffee Break
15:40 – 16:00	Biodiesel, biofuel for aviation and sustainability
	Prof. Donato Aranda, Federal University of Rio de Janeiro
16:00 – 16:20	Microeconomics of Bioenergy: On the Location and Capacity of Biofuel Mills in Brazil
	Mr. Breno Pietracci, Università Ca' Foscari, Venice
16:20 – 16:40	Closing Presentation
	The National Petroleum Industry Organisation (ONIP)
	Mr. Luis Mendonca, ONIP
16:40 – 17:00	Closing Remarks
	Denis Krambeck Dinelli and Satoshi Yoshida, Chairmen of WOC 1/PGC A

19:00 – 20:30 Farewell Dinner Cipriani, Copacabana





Thursday, 21th February





The Guanabara Bay LNG Terminal uses an innovative FSRU design that was recognized by KPMG and the Infrastructure Journal as one of the most interesting infrastructure projects in the world.

Important!

Long sleeve shirts & trousers with non-heeled closed leather shoes are mandatory

8:00	Departure from Windsor Atlantica Hotel
8:15	Boarding to Ilha D'Agua
8:50 - 9:15	Safety briefing and general information
	Mr. Rafael Noac Feldman, Manager, Petrobras Transpetro
9:15 – 11:30	LNG Terminal, FSRU Exquisite, Ilha Comprida and Ilha Grande

Lunch 12:00 – 13:30	
Fogo de Chao, Botafogo	

Departure of Delegates